# SDR IPXA09555107

- Difficulty date: March 6, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 23,411 hours, 11,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON FWD CARGO DOOR THRESHOLD BS 560-620 RBL 21.5.  BLENDED AND TREATED PER ATS ER 09-1916 DATED 18MAR09.
